# SDR USAA950609

- Difficulty date: June 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N978VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47371
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indication
- Condition: Malfunctioned
- Location: Gear Doors
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CLT - FLT NR 1187 - RETURN TO FIELD DUE TO AN INDICATION THAT THE GEAR DOOR WAS OPEN.  JACKED AIRCRAFT, CHECKED ALL LANDING GEAR INDICATION SWITCHES AND MECH.  NO DEFECTS NOTED.  CYCLED GEAR.  ALL INDICATIONS GOOD.  (M)
